# SDR C77A20141210001

- Difficulty date: December 10, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 16,712 hours, 9,414 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS HAVE BEEN FOUND IN WING SPAR II CLOSE TO RIB 10 ON ACFT IN THE WORLDWIDE FLEET.  THE RELEASED AD 2012-05-08 WHICH MANDATED ACCOMPLISHMENT OF REPETITIVE INSPECTIONS IAW SB 170-57A0053 TO ADDRESS THESE CRACKS.  SUBSEQUENT TO THE RELEASE OF THE AD, RELEASED SB 170-57-0053, WHICH PROVIDES A MODIFICATION TO PREVENT THIS CRACKING.  RELEASED EO E17X-57AD-001.2 TO ACCOMPLISH REINFORCEMENT OF THE RT WING SPAR II LOWER FLANGE IAW SB 170-57-0053 R1 PART IV.  DURING ACCOMPLISHMENT OF EO E17X-57AD-001.2 ON ACFT IN SAT TWO CRACKS WERE FOUND IN HOLE A3.  THE DIAMETER OF THE HOLE WAS REAMED UP TO THE MAXIMUM PERMITTED BY THE EO & THE CRACKS WERE STILL PRESENT.  AFTER COMMUNICATION, THE HOLE WAS OVERSIZED AGAIN TO A FINAL SIZE OF .750” & THE CRACKS ARE STILL PRESENT.  THIS EO IS BEING RELEASED TO PROVIDE A REPAIR FOR THE CRACKED SPAR.  HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  THIS REPAIR WAS ACCOMPLISHED ON EO E17X-57AD-003 UNDER WORK ORDER 1511772.
